Generalization of Banach Contraction Principle in Two Directions
E. El-Shobaky, Sahar Mohamed Ali & Montaser Saudi Ali
Journal of Mathematics and Statistics, Volume 3, Issue 3, pp. 112–115 · doi.org/10.3844/jmssp.2007.112.115
Abstract
We showed that the generalized contraction mapping defined on a closed convex subset of a weakly Cauchy normed space has a unique fixed point. Moreover, the sequence of iterates of any element in the domain of the given mapping is converging strongly to the fixed point of such a mapping.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
El-Shobaky, E., Ali, S. M. & Ali, M. S. (2007). Generalization of Banach Contraction Principle in Two Directions. Journal of Mathematics and Statistics, 3(3), 112–115. https://doi.org/10.3844/jmssp.2007.112.115
- Licence
- © Science Publications
- Issue
- Volume 3, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
